EconPapers    
Economics at your fingertips  
 

Synchronization of multi-stochastic-link complex networks via aperiodically intermittent control with two different switched periods

Mengzhuo Luo, Xinzhi Liu, Shouming Zhong and Jun Cheng

Physica A: Statistical Mechanics and its Applications, 2018, vol. 509, issue C, 20-38

Abstract: This paper investigates the exponential synchronization problem for a class of multi-stochastic-link complex networks via novel aperiodically intermittent control approaches with two different switched periods, i.e. the control width and rates of control duration are different in each switched period. Firstly, we consider a general multi-stochastic-link model, it means that there is more than one edge between two nodes and the links among the nodes are perturbed by stochastic noises. The delay terms comprise both discrete and distributed delays. Furthermore, the multi-stochastic-link complex networks can be thought of consisting of many stochastic sub-networks with different time delays. Two new aperiodically intermittent control schemes are developed by virtue of the Lyapunov stability theory and pinning intermittent control techniques. Several novel and useful synchronization criteria are obtained, which guarantee global exponential synchronization of multi-stochastic-link complex networks in the mean square. Finally, two numerical examples are given to illustrate the effectiveness of the proposed method.

Keywords: Multi-stochastic-link complex networks; Intermittent pinning control; Two different switched periods; Mixed delayed; Exponential synchronization (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437118306976
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:509:y:2018:i:c:p:20-38

DOI: 10.1016/j.physa.2018.05.145

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:509:y:2018:i:c:p:20-38